# SDR SIMA20180611001

- Difficulty date: June 11, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROXIMATELY 0.25 LONG FOUND IN FUSELAGE SKIN BY HFEC,  AT FRAME 75,  APPROXIMATELY 1 INCH BELOW STRINGER 2L.  CUT OUT THE CRACK IAW SRM 53-31-01, ITEM 11, FIG 219, SHEET 2.  PERFORMED HFEC INSPECTION ALONG AREAS OF DAMAGE REMOVAL IAW NDTM 51-00-00-916-801-AOO,  NO DEFECTS NOTED.  FABRICATED A REPAIR IAW SRM 53-31-01.  ALODINED, AND PRIMED THE REPAIR IAW CPM 51-21-04, AND 51-21-05.  INSTALLED THE REPAIR IAW  SRM 53-31-01.
